Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 40, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Dec 26, 2011, 3:57 AM EST. It took effect at Dec 26, 2011, 10:00 PM EST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Dec 26, 2011, 3:57 AM EST (08:57 UTC)
- In effect from
- Dec 26, 2011, 10:00 PM EST
- Expired
- Dec 28, 2011, 7:00 AM EST
- In force
- 33 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted, in the capitals the NWS used until 2016.
669 WHUS72 KTAE 260857 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 357 AM EST MON DEC 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST TUESDAY... GMZ750-755-770-775-261530- /O.NEW.KTAE.SC.Y.0040.111227T0300Z-111228T0300Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 357 AM EST MON DEC 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY. * WINDS...INCREASING TO SOUTHEAST AROUND 20 KNOTS THIS EVENING THEN VEERING TO SOUTH 20 TO 25 KNOTS AND GUSTY TONIGHT AND NORTHWEST AROUND 20 KNOTS ON TUESDAY. * WAVES...PEAKING AT 7 YO 9 FEET OFFSHORE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 18-WOOL
7 follow-up statements
446 WHUS72 KTAE 261632 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1132 AM EST MON DEC 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST TUESDAY... GMZ750-755-770-775-262200- /O.CON.KTAE.SC.Y.0040.111227T0300Z-111228T0300Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1132 AM EST MON DEC 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST TUESDAY. * WINDS...INCREASING TO SOUTHEAST AROUND 20 KNOTS THIS EVENING THEN VEERING TO SOUTH 20 TO 25 KNOTS AND GUSTY TONIGHT AND NORTHWEST AROUND 20 KNOTS ON TUESDAY. * WAVES...PEAKING AT 7 TO 9 FEET OFFSHORE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DVD
682 WHUS72 KTAE 261924 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 224 PM EST MON DEC 26 2011 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST TUESDAY FOR THE COASTAL WATERS FROM DESTIN TO THE MOUTH OF THE SUWANNEE RIVER OUT TO 60 NM... .ALTHOUGH WAVE HEIGHTS WILL CERTAINLY BE LOWER OVER APALACHEE BAY...AS THEY ALWAYS ARE DUE TO ITS SHALLOW BATHYMETRY, THERE APPEARS TO BE LITTLE DOUBT THAT SMALL CRAFT ADVISORY LEVEL WINDS WILL AT LEAST EXIST HERE FOR A PORTION OF THE TIME IN ASSOCIATION WITH THIS DEVELOPING LOW PRESSURE SYSTEM. THEREFORE, WILL UPGRADE THIS SECTION OF THE COASTAL WATERS TO A SMALL CRAFT ADVISORY THIS AFTERNOON. THIS WILL ALSO BE A SMALL AND FAST MOVING LOW PRESSURE SYSTEM SO BOATING CONDITIONS SHOULD IMPROVE BEHIND THE FRONT TUESDAY NIGHT AND ESPECIALLY BY WEDNESDAY MORNING WITH WINDS DECREASING A BIT FASTER THAN THE SUBSIDING SEAS. GMZ730-765-270500- /O.EXB.KTAE.SC.Y.0040.111227T0300Z-111228T0600Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 224 PM EST MON DEC 26 2011 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 PM THIS EVENING TO 1 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 1 AM EST WEDNESDAY. * PEAK WINDS...SOUTHEAST AROUND 20 KNOTS THIS EVENING BECOMING SOUTH AND INCREASING TO 20 TO 25 KNOTS AND GUSTY TONIGHT. * PEAK SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ750-755-770-775-270500- /O.EXT.KTAE.SC.Y.0040.111227T0300Z-111228T0600Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 224 PM EST MON DEC 26 2011 ...A SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 1 AM EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 PM THIS EVENING TO 1 AM EST WEDNESDAY. * PEAK WINDS...SOUTHEAST AROUND 20 KNOTS THIS EVENING BECOMING SOUTH AND INCREASING TO 20 TO 25 KNOTS AND GUSTY TONIGHT. * PEAK SEAS...5 TO 7 FEET NEARSHORE AND 6 TO 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 17-GOULD
600 WHUS72 KTAE 270252 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 952 PM EST MON DEC 26 2011 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EST WEDNESDAY FOR THE COASTAL WATERS FROM DESTIN TO THE MOUTH OF THE SUWANNEE RIVER OUT TO 60 NM... GMZ730-750-755-765-770-775-270930- /O.CON.KTAE.SC.Y.0040.111227T0300Z-111228T0600Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 952 PM EST MON DEC 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY. * PEAK WINDS...SOUTHEAST AROUND 20 KNOTS BECOMING SOUTH AND INCREASING TO 20 TO 25 KNOTS AND GUSTY AFTER MIDNIGHT. * PEAK SEAS...4 TO 6 FEET NEAR SHORE AND 6 TO 8 FEET FURTHER OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
981 WHUS72 KTAE 270834 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 334 AM EST TUE DEC 27 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY FOR THE COASTAL WATERS FROM DESTIN TO THE MOUTH OF THE SUWANNEE RIVER OUT TO 60 NM... GMZ730-750-755-765-770-775-271530- /O.CON.KTAE.SC.Y.0040.000000T0000Z-111228T0600Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 334 AM EST TUE DEC 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY. * PEAK WINDS...SOUTH TO SOUTHEAST 20 TO 25 KNOTS SHIFTING TO WEST AROUND 25 KNOTS WITH GUSTS TO TO GALE FORCE THIS MORNING. * PEAK SEAS...8 TO 9 FEET OFFSHORE THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
436 WHUS72 KTAE 271528 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1028 AM EST TUE DEC 27 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY FOR THE COASTAL WATERS FROM DESTIN TO THE MOUTH OF THE SUWANNEE RIVER OUT TO 60 NM... .SMALL CRAFT ADVISORY CONDITIONS ARE ONGOING ACROSS THE MARINE AREA. THE EARLIER SOUTHEASTERLY WINDS AHEAD OF THE COLD FRONT HAVE SHIFTED TO THE WEST AND NORTHWEST BEHIND IT THIS MORNING. POST- FRONTAL WINDS WILL BE SUSTAINED AT 20 TO 25 KNOTS WITH HIGHER GUSTS...ALLOWING SEAS TO PEAK TO BETWEEN 8 AND 10 FEET IN THE OFFSHORE LEGS. WINDS WILL THEN BEGIN TO SUBSIDE THIS AFTERNOON BUT WILL NOT DROP BELOW CAUTIONARY LEVELS UNTIL WEDNESDAY MORNING. AS HIGH PRESSURE BUILDS EASTWARD ACROSS THE GULF...WINDS WILL DROP OFF QUICKLY ON WEDNESDAY AND THEN REMAIN LIGHT INTO THE WEEKEND. GMZ730-750-755-765-770-775-272200- /O.CON.KTAE.SC.Y.0040.000000T0000Z-111228T0600Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1028 AM EST TUE DEC 27 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY. * PEAK WINDS...WEST TO NORTHWEST WINDS 20 TO 25 KNOTS AND GUSTY. * PEAK SEAS...3 TO 5 FEET IN APALACHEE BAY...5 TO 7 FEET NEARSHORE...AND 8 TO 10 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 17-GOULD
344 WHUS72 KTAE 272040 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 340 PM EST TUE DEC 27 2011 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY FOR THE COASTAL WATERS FROM DESTIN TO THE MOUTH OF THE SUWANNEE RIVER OUT TO 20 NM... ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST WEDNESDAY FOR THE WATERS FROM DESTIN TO THE MOUTH OF THE SUWANNEE RIVER FROM 20 NM TO 60 NM OFFSHORE... GMZ730-750-755-765-280900- /O.EXT.KTAE.SC.Y.0040.000000T0000Z-111228T0900Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 340 PM EST TUE DEC 27 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY... * PEAK WINDS...NORTHWEST AROUND 20 KNOTS WITH GUSTS AROUND 25 KNOTS...SUBSIDING TO 10 TO 15 KNOTS LATE. * PEAK SEAS...6 TO 8 FEET SUBSIDING TO 4 TO 6 FEET LATE...EXCEPT 3 TO 5 FEET SUBSIDING TO 2 TO 3 FEET IN APALACHEE BAY LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ770-775-281200- /O.EXT.KTAE.SC.Y.0040.000000T0000Z-111228T1200Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 340 PM EST TUE DEC 27 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST WEDNESDAY... * PEAK WINDS...NORTHWEST 20 TO 25 KNOTS...SUBSIDING TO AROUND 20 KNOTS LATE. * PEAK SEAS...7 TO 10 FEET...GRADUALLY SUBSIDING TO 5 TO 7 FEET BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DVD
043 WHUS72 KTAE 280233 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 933 PM EST TUE DEC 27 2011 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY FOR THE COASTAL WATERS FROM DESTIN TO THE MOUTH OF THE SUWANNEE RIVER OUT TO 20 NM... ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST WEDNESDAY FOR THE WATERS FROM DESTIN TO THE MOUTH OF THE SUWANNEE RIVER FROM 20 NM TO 60 NM OFFSHORE... GMZ730-750-755-765-280900- /O.CON.KTAE.SC.Y.0040.000000T0000Z-111228T0900Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 933 PM EST TUE DEC 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY. * PEAK WINDS...NORTHWEST AROUND 20 KNOTS...SUBSIDING TO AROUND 15 KNOTS LATE. * PEAK SEAS...5 TO 7 FEET SUBSIDING TO 4 TO 6 FEET LATE...EXCEPT 3 TO 5 FEET SUBSIDING TO 2 TO 3 FEET IN APALACHEE BAY LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ770-775-280930- /O.CON.KTAE.SC.Y.0040.000000T0000Z-111228T1200Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 933 PM EST TUE DEC 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY. * PEAK WINDS...NORTHWEST 20 TO 25 KNOTS...SUBSIDING TO AROUND 20 KNOTS LATE. * PEAK SEAS...7 TO 9 FEET...GRADUALLY SUBSIDING TO 5 TO 7 FEET BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 26, 3:06 AM EST, 51 minutes earlier.
Area forecast discussion, Dec 26, 3:06 AM EST, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
306 AM EST Mon Dec 26 2011
...SLIGHT CHANCE FOR SEVERE WEATHER LATE TONIGHT INTO TUESDAY
MORNING MAINLY ALONG AND SOUTH OF I-10...
.SYNOPSIS...We continue to see a split flow pattern across the CONUS
this morning. In the northern stream, we see faster flow with one
short wave trough moving across New England and off the Mid Atlantic
coast and another moving out into the Northern High Plains. To the
south, we see an upper low spinning over the TX Panhandle. Surface
analysis shows low pressure over the northwestern Gulf of Mexico
with a stationary front extending eastward from it across the
northern Gulf. High pressure is centered over the Central Plains and
is ridging eastward across much of Dixie. Regional radars show that
some light overrunning rainfall continues across the southern
portion of forecast area including the Gulf.
&&
.SHORT TERM (TODAY THROUGH WEDNESDAY)...
The northern high plains short wave will begin to kick the southern
stream eastward shortly and then accelerate it northeastward. The
two features will eventually phase over the Ohio Valley and Great
Lakes. As the southern energy moves east, it will deepen the low
over the Gulf and pull it northward into MS by this evening. This
low will continue to deepen as it accelerates northeast to central
TN by 12Z Tuesday. The trailing cold front will sweep eastward
across the forecast area starting late tonight and be east of the
area by midday Tuesday. PoPs will be likely to categorical across
the forecast area during this event. The big question is how much
inland progress the marine warm front makes prior to cold FROPA.
Areas that get back into the warm sector will have the best chance
for seeing severe weather as shear profiles will be more than
sufficient for organized storms. As is so often the case in this
part of the country during potential winter severe weather events,
the greatest uncertainty remains in the degree of destabilization
that will occur. At this point, this looks to be a limiting factor,
especially for areas north of I-10. We will mention isolated severe
storms in the forecast/grids over the marine area beginning 06Z and
the coastal FL Panhandle beginning at 08-09Z. The threat extends to
the coastal FL Big Bend by 12Z and eastern FL Big Bend from 15-18Z.
Once the frontal system and associated weather clears east, surface
high pressure centered over TX will build eastward across the Gulf
Coast states. This airmass, like most others so far this season,
will not be all that cold. However, temps will drop back to a few
degrees below normal. Look for lows Tuesday night to reach the upper
30s across most inland areas with mid 30s in the normally colder
locations in the Suwannee Valley and Southeast AL. Highs Wednesday
will only be in the upper 50s across most of our GA and AL zones and
around 60 across much of NW FL, with lower 60s over the eastern Big
Bend.
.LONG TERM (WEDNESDAY NIGHT THROUGH NEXT MONDAY)...
A weak short wave will move across the local region on Thursday.
However, the atmosphere will be too dry to support much in the way
of clouds let alone rainfall. Another lobe of energy will pass
overhead Friday night into Saturday and again with little or no
impact. The next and most impressive in the series of short waves is
forecast to arrive during the Sunday to Sunday night time frame.
Currently this feature shows enough upper support and available
moisture to bring a low end chance of PoPs to start the new year. A
cold front is also forecast to push through the Tri-state region and
usher in a much drier and cooler airmass to start next week. Temps
will be below seasonal levels Thursday and Friday with freezing or
near freezing temps Thursday morning. Max temps will moderate from
the lower 60s Thursday to the upper 60s and lower 70s Friday through
the weekend and then dropping back down into the lower to mid 60s on
Monday.
&&
.MARINE (TODAY THROUGH FRIDAY)...
Light northeast winds this morning will veer to the east today and
begin to increase. Speeds will reach exercise caution levels by this
afternoon over our western legs. Winds will veer to southeast and
then south tonight ahead of the cold front and reach advisory
levels. Seas will respond accordingly and are forecast to peak
around 8-9 feet on Tuesday offshore. West winds behind the front on
Tuesday will veer to northwest during the late afternoon and north
overnight. Speeds will drop below exercise caution criteria by
Wednesday morning. We will issue a small craft advisory (SCA) with
this morning's package for all but the eastern two legs. Apalachee
Bay and the waters to the southwest may eventually need an advisory
as well due to winds. Winds later in the week will be light and
gradually back from NW on Thursday to SW on Friday.
&&
.AVIATION (THROUGH 06Z TUESDAY)...
MVFR/IFR cigs continue to overspread the region from west to east.
These conditions will prevail until around 13z with the exception of
ABY where IFR/LIFR cigs/vsbys will prevail. After 13Z, drier
low-level air will filter in from north to south with a return to
VFR level cigs/vsbys at all but ECP where MVFR cigs will linger
through the day. Winds will be east to southeast around 10 kt later
this morning into the afternoon.
&&
.FIRE WEATHER...Minimum relative humidity values are expected to
remain well above red flag criteria as low level moisture and rain
chances increase today and tonight ahead a strong cold front. Drier
air will filter in behind the front by Tuesday afternoon, but red
flag conditions are currently not expected.
&&
.HYDROLOGY...Storm total rainfall with this event is expected to be
1-1.5 inches, which should not be enough to cause problems on area
rivers.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 68 57 68 39 60 / 10 60 70 0 0
Panama City 68 58 67 42 60 / 20 80 60 0 0
Dothan 68 55 64 38 59 / 20 80 60 0 0
Albany 66 54 65 36 58 / 10 70 80 0 0
Valdosta 66 56 67 39 60 / 10 40 80 0 0
Cross City 73 57 70 38 63 / 10 30 80 10 0
Apalachicola 67 61 68 43 59 / 20 70 70 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...None.
GA...None.
FL...None.
GM...Small Craft Advisory from 10 PM this evening to 10 PM EST
Tuesday for Coastal waters From Ochlockonee River to
Apalachicola FL out to 20 NM-Coastal waters from
Apalachicola to Destin FL out 60 NM-Waters from Suwannee
River to Apalachicola FL from 20 to 60 NM.
&&
Aviation/Fire Weather/Long Term...Barry
Rest of Discussion...WoolHazardous weather outlook, Dec 25, 4:05 AM EST, 23 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 405 AM EST SUN DEC 25 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-260915- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 405 AM EST SUN DEC 25 2011 /305 AM CST SUN DEC 25 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. LIGHT RAIN WILL OVERSPREAD THE LOCAL AREA FROM WEST TO EAST MAINLY THIS AFTERNOON INTO EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... AN UNSETTLED AND WET PATTERN WILL CONTINUE INTO THE UPCOMING WORK WEEK. MONDAY AND ESPECIALLY MONDAY NIGHT INTO TUESDAY WILL LIKELY BE VERY WET WITH LOCALIZED FLOODING CONCERNS POSSIBLE. THERE IS A CHANCE FOR STRONG TO SEVERE STORMS MONDAY NIGHT INTO TUESDAY AFTERNOON...MAINLY FOR THE PANHANDLE COUNTIES AND ADJACENT COASTS. BUT...THE THREAT OF WIDESPREAD SEVERE WEATHER IS LOW. AFTER A COLD FRONT EXITS EAST OF THE AREA LATER ON TUESDAY... COOLER AND DRIER WEATHER IS EXPECTED INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.